# SDR JBXA9900070

- Difficulty date: February 25, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N104ML
- Make and model: Fokker F.28 MK 0100
- Aircraft serial: 11445
- System (JASC): 3030 · Pitot/Static Anti-Ice System
- Part: Pitot Head
- Part number: 853BR
- Condition: Inoperative
- Location: Nr 3
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

FLT 112 RDU TO LGA, AFTER TAKEOFF PITOT NR 3 HEAT WARNING LMFDU.  PITOT NR 3 HEAT FAULT WOULD NOT RESET.  RETURNED TO RDU.  REMOVED AND REPLACED NR 3 PITOT HEAD.  OPS AND LEAK CHECKS GOOD IAW F-100 MM 34-11-01.
